Paralink Six Plus

6+ years to adults

Paralink Six Plus Paracetamol 250mg/5ml Oral Solution is indicated as an analgesic and antipyretic. It is used in the treatment of mild to moderate pain, including headache, migraine, neuralgia, toothache and pain associated with teething. It is also indicated for the relief of symptoms of colds and influenza and to reduce fever.

  • Relieves Pain
  • Reduces Temperature
  • Colour Free
  • Sugar Free

 

paralink six plus 60ml bottle

Paralink Six Plus Solution 250mg/5ml

For a full product characteristic sheet, please consult www.medicines.ie.
Always read instructions carefully.
 

Ingredients
The active ingredient is Paracetamol.

- Paracetamol 250mg/5ml

The other ingredients in this product are: Propylene glycol, Macrogol 4000, Glycerol, Sorbitol 70% (Non-crystallising)(E420), Liquid Maltitol (E965), Potassium Sorbate, Citric Acid, Neohesperidin Dihydrochalcone, Saccharin Sodium, Nipasept, Strawberry flavour and Purified Water.

Age Range
Six years to adults

This product is available in the following pack sizes:
60ml and 70ml Bottles

Dosage
This product is for oral administration.

Children under 6: Not recommended
6 - 12 years: 5 – 10ml (1 - 2 teaspoonsful) up to 4 times daily
Adults and children over 12: 10 - 20ml (2 - 4 teaspoonsful) up to 4 times daily
Do not take more than 4 doses in one 24-hour period and allow 4 - 6 hours between each dosage.

Warnings
Always read the patient information leaflet.
Patients with rare hereditary problems of fructose intolerance should not take this medicine.
Hypersensitivity to paracetamol or to any of the other constituents.
Prolonged use without medical supervision can be harmful.
Maximum duration of continued use without medical advice: 3 days.
If symptoms persist consult your doctor.
Do not exceed the stated dose.
Do not take with other products containing paracetamol.
The product should be administered with caution to patients with known liver or renal impairment.
Immediate medical advice should be sought in the event of overdose, because of the risk of irreversible liver damage.
Store below 25°C. Do not refrigerate. Keep in the original container in order to protect from light.

 

© 2018 Rice Steele Manufacturing Ltd.
  • Unit 31, 2nd Avenue, Cookstown Industrial Estate, Tallaght, Dublin 24 Ireland. D24 TP60
  • Tel: +353 1 4510144,
  • Fax:
  • Email: info@ricesteele.com

© 2018 Rice Steele Manufacturing Ltd.
  • Unit 31, 2nd Avenue, Cookstown Industrial Estate, Tallaght, Dublin 24 Ireland. D24 TP60
  • Tel: +353 1 4510144,
  • Fax:
    Website Design by Webtrade
  • Email: info@ricesteele.com

Search

Search - Use spaces to separate your keywords